# SDR DJFA2007143

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER INBOARD RIB AND BRACKET ASSEMBLIES, THE RIGHT INBOARD RIB WAS FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NR 70.   MAINTENANCE REPLACED BOTH RIBS WITH IMPROVED ASSEMBLIES.
